Mathematical Research Letters

Volume 7 (2000)

Number 3

Formal biholomorphic maps of real analytic hypersurfaces

Pages: 343 – 359



Nordine Mir (Université de Rouen)


Let $f : (M,p) \rightarrow (M',p')$ be a formal biholomorphic mapping between two germs of real analytic hypersurfaces in ${\Bbb C}^n$, $p'=f(p)$. Assuming the source manifold to be minimal at $p$, we prove the convergence of the so-called reflection function associated to $f$. As a consequence, we derive the convergence of formal biholomorphisms between real analytic minimal holomorphically nondegenerate hypersurfaces. Related results on partial convergence of formal biholomorphisms are also obtained.

Full Text (PDF format)